# SDR UIEA2017062301051

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,333 hours, 22,063 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Indication Sys
- Condition: Unknown
- Location: Duct Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT DUCT PRESSURE SURGES 10 PSI TO 40 PSI WHEN ENGINE ANTI-ICE SELECTED.  PERFORMED OPERATIONAL CHECK,  NO DEFECTS NOTED IAW AMM 30-21-00.
